# SDR SWAA2019121839814

- Difficulty date: December 7, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 54,294 hours, 32,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A8117
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT BULKHEAD SUPPORT ANGLE CORRODED AT BS. 947, RBL 22, LOWER SURFACE OF LAP JOINT BETWEEN CENTER BRACKET (FLOOR) AND R/H SIDEWALL BRACKET. / R&R ANGLE IAW SRM AND DWG.
